For 4 months I've had intermitant sharp pain that lasts for a second or so several times a day in my ureathra. This happened 12 hours after sex the first time which was a long session - 4 hours then eventually ejaculating. I dont have any pain when urinating, but did use canestan for a week which seemed to clear up itching, I think was due to me handling myself too much to see for discharge. My partner and I have been tested negative for all sti's, she does not have any symtoms (symptoms), except occasional itch treated by canesten. I have had 2 other urine tests both are negative for bacteria and the initial sti urine culture negative. I have also experinceced pain in my left lower side (mild) and In the past few days i have also been getting shooting pains in the bum. I have also taken difucan, can anyone think what this could be?
No I don't have any pain when moving etc. It is completely random and seems to be better when standing or lying. Although I managed once to trigger the pain through touching my navel - although this might not have been the same but very similar. The sharp pain seems to happen maybe 3 times a day and seems more apparent after an empty bladder or full stomach. Really desperate to get to a resolve with this as doctors here seem to be lost on this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.